Complication after the use of a combination of lignocaine and xylazine for epidural anaesthesia in a mare.

Chopin J.B. and Wright J.D. (1995) Complication after the use of a combination of lignocaine and xylazine for epidural anaesthesia in a mare.. Australian veterinary journal, 72 9: 354-355. doi:10.1111/j.1751-0813.1995.tb07543.x


Author Chopin J.B.
Wright J.D.
Title Complication after the use of a combination of lignocaine and xylazine for epidural anaesthesia in a mare.
Journal name Australian veterinary journal   Check publisher's open access policy
ISSN 0005-0423
Publication date 1995
Sub-type Article (original research)
DOI 10.1111/j.1751-0813.1995.tb07543.x
Volume 72
Issue 9
Start page 354
End page 355
Total pages 2
Subject 3400 Veterinary
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 13 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 05:46:36 EST by System User